Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jan 21, 2018, 6:41 PM CST for 4 counties in Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2018, 6:41 PM CST (00:41 UTC)
- Expired
- Jan 21, 2018, 7:15 PM CST
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Henderson County, TX, Kaufman County, TX, Navarro County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 115 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 3:05 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted.
056
WFUS54 KFWD 220041
TORFWD
TXC213-257-349-467-220115-
/O.NEW.KFWD.TO.W.0004.180122T0041Z-180122T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
641 PM CST SUN JAN 21 2018
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southeastern Kaufman County in north central Texas...
Southwestern Van Zandt County in north central Texas...
Northwestern Henderson County in central Texas...
Northeastern Navarro County in north central Texas...
* Until 715 PM CST.
* At 639 PM CST, a severe thunderstorm capable of producing a tornado
was located near Kerens, or 9 miles southwest of Gun Barrel City,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Gun Barrel City, Tool, Seven Points and Enchanted Oaks around 650
PM CST.
Mabank and Eustace around 700 PM CST.
Purtis Creek State Park around 705 PM CST.
Other locations impacted by this tornadic thunderstorm include Payne
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3212 9621 3219 9634 3259 9607 3243 9581
TIME...MOT...LOC 0039Z 215DEG 35KT 3220 9621
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
302 follow-up statements
971
WWUS54 KFWD 220057
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
657 PM CST SUN JAN 21 2018
TXC349-220106-
/O.CAN.KFWD.TO.W.0004.000000T0000Z-180122T0115Z/
Navarro TX-
657 PM CST SUN JAN 21 2018
...THE TORNADO WARNING FOR NORTHEASTERN NAVARRO COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has oved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CST for central and
north central Texas.
LAT...LON 3225 9608 3233 9621 3259 9606 3244 9583
TIME...MOT...LOC 0056Z 215DEG 35KT 3234 9609
$$
TXC213-257-467-220115-
/O.CON.KFWD.TO.W.0004.000000T0000Z-180122T0115Z/
Kaufman TX-Van Zandt TX-Henderson TX-
657 PM CST SUN JAN 21 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHEASTERN KAUFMAN...SOUTHWESTERN VAN ZANDT AND NORTH CENTRAL
HENDERSON COUNTIES...
At 656 PM CST, a severe thunderstorm capable of producing a tornado
was located over Mabank, or over Gun Barrel City, moving northeast at
40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Purtis Creek State Park around 705 PM CST.
Other locations impacted by this tornadic thunderstorm include Payne
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3225 9608 3233 9621 3259 9606 3244 9583
TIME...MOT...LOC 0056Z 215DEG 35KT 3234 9609
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
30657
WWUS54 KFWD 220106
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
706 PM CST SUN JAN 21 2018
TXC213-257-220116-
/O.CAN.KFWD.TO.W.0004.000000T0000Z-180122T0115Z/
Kaufman TX-Henderson TX-
706 PM CST SUN JAN 21 2018
...THE TORNADO WARNING FOR SOUTHEASTERN KAUFMAN AND NORTH CENTRAL
HENDERSON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CST for north central
Texas.
LAT...LON 3236 9594 3236 9608 3257 9607 3259 9606
3244 9583
TIME...MOT...LOC 0106Z 213DEG 32KT 3241 9604
$$
TXC467-220115-
/O.CON.KFWD.TO.W.0004.000000T0000Z-180122T0115Z/
Van Zandt TX-
706 PM CST SUN JAN 21 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHWESTERN VAN ZANDT COUNTY...
At 706 PM CST, a severe thunderstorm capable of producing a tornado
was located near Purtis Creek State Park, or 8 miles northeast of Gun
Barrel City, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Van Zandt County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3236 9594 3236 9608 3257 9607 3259 9606
3244 9583
TIME...MOT...LOC 0106Z 213DEG 32KT 3241 9604
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 21, 5:47 PM CST, 54 minutes earlier.
Area forecast discussion, Jan 21, 5:47 PM CST, 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 547 PM CST Sun Jan 21 2018 .AVIATION... /00Z TAFs/ For the time being, the rain is clearing out of the Metroplex area, but the dryline is still to the west and new development will remain a possibility along the dryline until it moves through the TAF airports in a few hours. Have opted to keep a VCTS mention at KACT from 02-04Z as new convection rapidly developed to the west within the past hour, but this convection is already struggling in appearance on radar. Will be closely monitoring for any new development along and ahead of the dryline until it moves through the DFW airports around 03Z and KACT around 04Z. Behind the dryline, west winds about 10-12 kts will prevail through the night. As the upper level trough crosses the area on Monday, the pressure gradient will tighten and wind speeds will increase from the northwest. Sustained speeds of 18-23 kts with gusts up to 35 kts are expected which will result in significant crosswind impacts on north-south runways. Wind speeds are expected to start diminishing around 23-00Z and should fall to less than 10 kts in the evening hours. JLDunn && .SHORT TERM... /Issued 203 PM CST Sun Jan 21 2018/ /Rest of Today and Tonight/ A vigorous upper-level low, immediately apparent on moisture- channel satellite imagery, is spiraling into extreme southwestern Kansas early this afternoon. At the surface, a dryline is mixing eastward and is entering our far western counties, but is having a difficult time making swift eastward progress as it encounters a much deeper near-surface layer of Gulf moisture. Recent ACARS soundings show that this moist layer extends up to around or just above 800 mb, which is quite deep. As a result, the trends observed in recent high-resolution guidance to slow the eastward progression of the dryline make sense, and it should be located from near a Gainesville to Lampasas line by late this afternoon. ...Fire Weather... The air to the west of the dryline will become dry very quickly as dewpoints plummet into the 20s and 30s with temperatures in the mid 70s. This will result in relative humidity values falling into the 15-25 percent range, which will coincide with gusty west- southwesterly winds into the evening hours. This will result in a critical fire weather threat for locales west of a Bowie to Mineral Wells to Stephenville line into the evening hours before winds slacken to under 15 mph. As a result, we'll continue the Red Flag Warning for these locales through 9 PM. ...Severe Weather... To the east of the dryline, the airmass continues to destabilize as low to mid 60s dewpoints are being advected under a gradually diminishing capping inversion. Showers (and a few embedded thunderstorms) have already developed under the cap from the Metroplex and north and eastward to the Red River. Based on earlier aircraft soundings, the capping inversion remains relatively robust, but this will be incrementally eroded through the afternoon hours as better height falls and attendant forcing for ascent overspread the region. As a result, we should continue to see just a gradual uptick in convective vigor over the next few hours as this inversion is lifted. By about 3-4 PM, MLCINH should be sufficiently eroded to allow thunderstorms to increase markedly in coverage and intensity as activity orients itself more or less along the I-35/35E corridor and down towards Waco. With MLCAPE values approaching 1000 J/kg coinciding with a very robust mid- and lower-tropospheric wind field, rotating updrafts will be possible as activity gradually marches and develops eastward. Initial activity may remain semi- discrete, and will pose a risk for damaging wind gusts and a few tornadoes. A notable veer-back-veer profile may ultimately hamper updraft development to an extent, but we simply cannot ignore the presence of tremendous low-level shear, increasing forcing for ascent, and surface-based instability (0-3km CAPE values approaching 60-70 J/kg). Activity will gradually develop into a line with effective bulk shear vectors favoring more of a line- parallel orientation as the evening wears on and the main threat will incrementally shift to a damaging winds, but an embedded QLCS tornado or two cannot be discounted. Given the lack of more steeper mid-level lapse rates, the hail threat will remain somewhat lower, but quarter-sized hail will be possible as updrafts are augmented by mid-level rotation. Our primary area of concern for severe weather exists east of roughly a Sherman to Dallas to Waco to Temple line (and shifting eastward through the evening). Finally, the flash flood threat will remain low as things remain relatively progressive, but embedded heavier rates may cause some localized hydrological issues near low spots and hilly terrain. Subsidence and dry air will ensure an end to all convection around or just after midnight tonight, as everything exits our far southeastern counties. Carlaw && .LONG TERM... /Issued 203 PM CST Sun Jan 21 2018/ /Monday Through Saturday/ As the strong upper level system over the Central Plains lifts northeast toward the Midwest and Mid Mississippi Valley Monday, an associated and deep 996-998mb surface low will be over Missouri. The resultant and very tight pressure gradient and efficient mixing of unidirectional flow up through 700mb will result in very gusty northwest winds 20-30 mph with gusts 30-35 mph occurring across especially those areas north of a Comanche, to Waco, to Athens line. Strongest winds will be I-20 northward where some gusts could approach 35-40 mph closer to the departing occluding system to our northeast. With several highlights out with the threat for both severe and fire weather, we'll abstain from any Wind Advisory issuance for now for Monday, but it's certainly possible one may need to be issued on the early morning package for those areas north of I-20. In addition, despite cooler temperatures, afternoon RH values will be 20-30 percent across the western 2/3 of the region, as a dry combination of both Pacific and mountain air continues entraining southeast across the area. The Fire Weather Watch for Monday has been expanded eastward and now includes areas west of a Sherman to Temple line. Otherwise as stated above, this is not expected to be an airmass of arctic origin with plentiful sunshine likely resulting in afternoon highs of 55-60 degrees north, 60-65 degrees south. The winds will make it feel cooler, however. The intense storm system will continue to pull northeast further away from the area Monday night with the surface pressure gradient easing up and rapid cooling of the boundary layer likely helping to decouple the winds down late evening and during the evening hours. With strong radiational cooling expected with the dry air in place, we'll see lows Tuesday morning crater to between the mid-upper 20s in protected areas north and west, to the mid 30s across the far eastern counties and the heat island area of the D/FW Metro. This will be the case as well Tuesday night/early Wednesday morning, with highs each day staying "static" with highs in the upper 50s to lower 60s, as a southern stream shortwave passes through and allows another weak cold frontal passage to move through by Tuesday night. The airmass will be too dry and deep for any precipitation, however. Shortwave ridging ahead of another approaching and fast-moving shortwave will allow southerly surface winds to return to the area with a slight warm up Thursday, as the Gulf of Mexico begins to open up. A lead shortwave late Thursday night and Friday will help continue this trend with a chance for showers and possibly isolated and elevated thunderstorms with mid level lapse rates steepening somewhat. Otherwise, we'll see a large latitudinal trough lifting out of the Rockies and over the Plains Friday night through the first half of the weekend. We will continue chances for showers and a few thunderstorms, as quality of moisture return from the Gulf of Mexico doesn't appear near as rich as with the current system today. Actually, most thunder should be elevated in nature. We'll refine the forecast for this system as the week progresses. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 44 60 35 60 36 / 10 0 0 0 0 Waco 43 62 30 63 29 / 40 0 0 0 0 Paris 42 57 34 58 32 / 100 0 0 0 0 Denton 41 59 30 59 29 / 5 0 0 0 0 McKinney 42 59 31 59 29 / 30 0 0 0 0 Dallas 44 59 37 60 36 / 20 0 0 0 0 Terrell 43 59 34 59 32 / 100 0 0 0 0 Corsicana 43 61 35 62 34 / 90 0 0 0 0 Temple 42 63 32 63 32 / 30 0 0 0 0 Mineral Wells 39 60 29 62 29 / 5 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM CST this evening for TXZ100-101-115- 116-129-130-141. Fire Weather Watch Monday afternoon for TXZ091>093-100>104- 115>119-129>134-141>145-156>159. && 82/30
Hazardous weather outlook, Jan 21, 2:04 PM CST, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 204 PM CST Sun Jan 21 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 204 PM CST Sun Jan 21 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There is a slight risk of severe thunderstorms this afternoon and this evening generally along and east of the I-35/35E corridor. Initially semi-discrete storms will gradually develop into a thin squall line through the late afternoon and into the evening. Damaging wind gusts will be the primary threat, but a few tornadoes will also be possible. There will also be a threat for nickle to quarter-sized hail in addition to cloud to ground lightning. All storms will exit the region late this evening. There is a critical fire weather threat this afternoon and early evening along and west of a line from Bowie to Mineral Wells to Stephenville where a Red Flag Warning is in effect until 9 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An elevated to critical fire weather threat is possibe Monday afternoon along and west of I-35/35E where a Fire Weather Watch is in effect. Isolated thunderstorms are possible across most of the region Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening generally along and east of the I-35/35E corridor.
In the hours before
Local storm report, Jan 21, 5:30 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CST SUN JAN 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 SSE COPPELL 32.91N 97.00W
01/21/2018 E0.75 INCH DALLAS TX PUBLIC
DIME-SIZED HAIL NEAR COPPELL.Special weather statement, Jan 21, 5:42 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
542 PM CST SUN JAN 21 2018
TXZ121-220015-
Kaufman TX-
542 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KAUFMAN COUNTY UNTIL 615
PM CST...
At 542 PM CST, Doppler radar was tracking a strong thunderstorm over
Kaufman, moving northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Terrell, Kaufman, Crandall, Talty, Grays Prairie, Oak Grove, Post Oak
Bend City, Oak Ridge and Lawrence.
A tornado watch remains in effect until 1100 PM CST for north central
Texas.
LAT...LON 3247 9630 3257 9648 3282 9633 3282 9630
3284 9629 3284 9608 3280 9607 3272 9608
TIME...MOT...LOC 2342Z 211DEG 39KT 3259 9634
30Local storm report, Jan 21, 5:44 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CST SUN JAN 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 3 NNW ALLEN 33.14N 96.70W
01/21/2018 E0.75 INCH COLLIN TX TRAINED SPOTTER
THREE-QUARTER INCH HAIL REPORTED NEAR ALLEN.Special weather statement, Jan 21, 6:04 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
604 PM CST SUN JAN 21 2018
TXZ093-094-104-105-220045-
Hunt TX-Collin TX-Grayson TX-Fannin TX-
604 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUNT...NORTHEASTERN
COLLIN...SOUTHEASTERN GRAYSON AND SOUTHWESTERN FANNIN COUNTIES UNTIL
645 PM CST...
At 604 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles east of Anna, or 16 miles northeast of McKinney, moving
northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bonham, Leonard, Whitewright, Wolfe City, Savoy, Ector, Dodd City,
Bailey, Ravenna, Bonham State Park, Blue Ridge, Trenton and
Westminster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1100 PM CST for north central
Texas.
LAT...LON 3361 9606 3341 9601 3320 9642 3327 9655
3340 9649 3346 9645 3359 9637 3368 9630
TIME...MOT...LOC 0004Z 222DEG 25KT 3332 9640
CarlawSpecial weather statement, Jan 21, 6:04 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
604 PM CST SUN JAN 21 2018
TXZ146-220030-
Navarro TX-
604 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NAVARRO COUNTY UNTIL 630
PM CST...
At 604 PM CST, Doppler radar was tracking a strong thunderstorm near
Angus, or 9 miles south of Corsicana, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Corsicana, Kerens, Angus, Navarro, Rice, Retreat, Oak Valley,
Mildred, Eureka, Richland, Goodlow, Powell and Mustang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1100 PM CST for central and
north central Texas.
LAT...LON 3180 9650 3181 9667 3231 9642 3233 9638
3204 9606 3202 9605
TIME...MOT...LOC 0004Z 216DEG 30KT 3194 9646
30Special weather statement, Jan 21, 6:32 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
632 PM CST SUN JAN 21 2018
TXZ105>107-122-123-220115-
Van Zandt TX-Hunt TX-Hopkins TX-Rains TX-Delta TX-
632 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUNT...NORTHWESTERN
VAN ZANDT...WESTERN HOPKINS...NORTHWESTERN RAINS AND DELTA COUNTIES
UNTIL 715 PM CST...
At 632 PM CST, Doppler radar was tracking a strong thunderstorm near
East Tawakoni, or 14 miles southeast of Greenville, moving northeast
at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Sulphur Springs, Commerce, Cooper, West Tawakoni, Emory, East
Tawakoni, Cumby, Campbell, Hawk Cove, Cooper Lake Park South Sulphur,
Lake Tawakoni State Park, Cooper Lake Park Doctors Creek, Point, Lone
Oak and Tira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1100 PM CST for north central
Texas.
LAT...LON 3278 9589 3274 9600 3288 9612 3346 9583
3350 9576 3349 9570 3347 9568 3349 9565
3348 9560 3347 9559 3348 9556 3345 9553
3344 9550 3345 9549 3317 9547
TIME...MOT...LOC 0032Z 217DEG 37KT 3296 9594
CarlawThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:04 PM CST | Special Weather Statement | FWD | Navarro | 26 min |
| Jan 21, 6:10 PM CST | Tornado Warning | FWD | Henderson, Navarro | 35 min |
| Jan 21, 6:14 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 40 min |
| Jan 21, 6:32 PM CST | Special Weather Statement | FWD | Delta, Hopkins, Rains | 43 min |
| Jan 21, 7:11 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 49 min |
| Jan 21, 7:16 PM CST | Special Weather Statement | FWD | Hopkins | 29 min |
| Jan 21, 8:06 PM CST | Tornado Warning | FWD | Hopkins | 24 min |
| Jan 21, 8:12 PM CST | Special Weather Statement | FWD | Fannin | 33 min |
| Jan 21, 10:01 PM CST | Special Weather Statement | FWD | Navarro | 29 min |
| Jan 21, 10:53 PM CST | Special Weather Statement | FWD | Falls | 37 min |
| Jan 22, 11:31 AM CST | Red Flag Warning | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 27 more | 6 hr |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.